# SDR HALA2016022700062

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 50,790 hours, 9,166 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Stop
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM STOPS WORKING INTERMITTENTLY.  PERFORMED RUDDER TRIM AND RATE TEST IAW AMM 27-21-00.  NO FAULTS NOTED, OPS CHECK OK.
